EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-3013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
01/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: 4891007 - 02-012-41-3030 - logic tibia traptray cem sz 3f/3t; 5908420 - 200-02-38 - three peg patella 38mm; 6085994 - 02-020-11-0230 - truliant ps cem fem ps cem left sz 3.Pending investigation.There is no other information available.
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak logic device on the left knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: pain, stiffness, swelling, discomfort, and instability which in turn negatively affected plaintiff's mobility and quality of life.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and instability and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.